# SDR DLM11001253

- Difficulty date: July 3, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N811DE
- Make and model: Doug MD-11
- Aircraft serial: 48566
- Aircraft time: 30,415 hours, 3,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Part number: SA308C
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

3R LAV SMOKE DETECTOR INDICATED SMOKE.   SMOKE VISIBLE.  INSPECTED LAVATORY AND LIGHT BALLASTS IN AREA,   RAN ENGINES AND PACKS.   UNABLE TO DUPLICATE.
